I have anxiety attacks, had for years. I currently take 1mg ativan 2x daily. The doc says try seroquel xr, so I have. first night i go to sleep fine, wake up feeling like (symptons) of sinus problems. i.e little disoriented, slightly, very slightly, dizzy, and a touch irritable. Since I have attacks and I am constantly scanning my body for issues, this caused some stress. I was wondering how long it takes for these side effects to go away, I want this to work, but I have to be able to function properly also. Anyone with some answers?
You may be starting wd's. Ativan and Seroquel are two different kinds of drugs. Seroquel is known to make people feel like they are "hung over" for most of the day. My fiance' is on Seroquel 100mg 1x daily. He takes it at night cuz it knocks him on his a**. The next day, for more than half the day, he's in a daze. It's called the "zombie affect". Let your dr know if you continue to feel these symptoms. The only way to get the right help is to be honest with you dr's.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 17 answers
Posted 10 Oct 2009 • 6 answers
Posted 28 Jul 2010 • 2 answers
Posted 25 Jun 2011 • 7 answers
Posted 14 May 2012 • 6 answers